# SDR ZKFR201109286209

- Difficulty date: September 28, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 605 hours, 389 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Circuit Card
- Part number: 70340551901
- Part serial: 10101392
- Condition: Failed
- Location: Cmc
- Part time: 605 hours, 389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CMC CARD TO BE FAILED.  R & R CMC MODULE ASSY (CARD).  OPS CHECKS GOOD.
